# SDR FDEA202101290231

- Difficulty date: January 29, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 10,922 hours, 4,686 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shear Tie
- Part number: 313T33101155
- Condition: Cracked
- Location: Lt Strut
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STRUT, AFT, INBOARD, JUST FWD OF HYDRAULIC BAY DOOR, INTERNAL BRACKET CRACKED.  REMOVED & REPLACED SHEAR TIE, IAW BAC DWG 313T3310, REV.
